# SDR SWIA200514798

- Difficulty date: March 16, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 3,944 hours, 3,469 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM ANGLE AT FS 621.00 IS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  CRACKED ANGLE REPAIRED IAW REO 601R-53-61-117 REV B.
